# SDR AALA202208017324

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 85,178 hours, 10,678 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW BUNK ENTRY DOOR STICKS, DIFFICULT TO OPEN. ADJUSTED DOOR LATCH ASSEMBLY PER AMM 25-29-01-700-801. OPERATIONAL CHECK GOOD.
